# SDR HALA2010091500479

- Difficulty date: September 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACK AT STA 1180, RBL 54.75.  SECTION OF SEAT TRACK REPLACED IAW SRM 53-00-52 REV 84 AT RBL 54.75, STA 1070 - 1190.
